# SDR SWAA2022072021698

- Difficulty date: June 22, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST EMERGENCY LIGHT BATTERY PACK M01673 AT PASSENGER CABIN 2022-352719 / [01] REPLACED BATTERY PACK M1673 AT PASSENGER CABIN IAW B737-700 AMM 33-51-06?960-805 AND PERFORMED INSTALLATION TEST OK.;[02] TASK CARD COMPLETED
